# SDR USAA2011082600012

- Difficulty date: August 10, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N424US
- Make and model: Boeing 737401
- Aircraft serial: 23991
- Aircraft time: 59,139 hours, 39,615 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C32351
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UFRSI CHECK - CRACK IN FUSELAGE FRAME AT BS 500E BETWEEN S20L TO S21L.  REPAIRED FUSELAGE FRAME AT BS 500E BETWEEN S20L TO S21L IAW B737 SRM 53-00-07 REPAIR 13.
